I have been taking it for five days now and am still experiencing vaginal discomfort. I appear to have a difficult case. My gyno also added fluconazole for a possible yeast infection caused by the metronidazole as I am prone to getting them with antibiotics. Was treated for bv in early January with Tindamax which either only temporarily cured me or wasn't strong enough and it came back. Do I need an extended course of metronidazole? I'm worried it's just killing all the good bacteria that I am trying so hard to replenish (yogurt, probiotics) and that this is just one vicious cycle! Help!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bacterial vaginitis - I have suffered of yeast infection for the last two years, each two months it?
... Happens. My doctor had prescribed to me metronidazole 250 mg, fluconazole 150 mg, and nystatin and triamcinolone acetonide cream but nothing ...
3 answers • 18 Jul 2011
and yeast infection
2 answers • 23 Feb 2013
So I went to the doctor yesterday because it felt uncomfortable in my lady parts... turned out that I had a yeast infection, UTI (urinary trac ...
1 answer • 27 Feb 2013
This has been going on for more than a year. Doctor has prescribed perscription for yeast infection and now we are working on bacterial infection. ...
1 answer • 29 Jan 2014
Monistat 3 - I was prescribed metronidazole for bacteria in my vagina but I got a yeast infection a?
... couple days after I started taking the medication is this normal?
1 answer • 17 Apr 2014